# SDR E4EB2015121002

- Difficulty date: June 4, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD LE FUEL TANK, AFT SKIN IS CHAFED AT XFS 26.250.  BLENDED AREAS, BLEND IS OUT OF LIMITS.  GAINED ACCESS.  PERFORMED OPEN HOLE INSPECTION, NO CRACKS.  FABRICATED REPAIR DOUBLER & INSTALLED IAW EA 008-5730-38-A6013.
